# SDR SWIA200719418

- Difficulty date: December 12, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 13,351 hours, 11,567 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRANCE EMERGENCY LIGHT IS INOP, FOUND AT C-CHECK.  REPAIRED EMERGENCY LIGHT WIRING IAW CRJ200 AMM TASK 33-51-13-400-801.
